Please use this identifier to cite or link to this item:

Title: Derivation of the N-step interdeparture time distribution in GI/G/1 queueing systems
Authors: 陸行
Luh, Hsing
Date: 1999-10
Issue Date: 2008-12-24 13:39:31 (UTC+8)
Abstract: The departure process of a queueing system has been studied since the 1960s. Due to its inherent complexity, closed form solutions for the distribution of the departure process are nearly intractable. In this paper, we derive a closed form expression for the distribution of interdeparture time in a GI/G/1 queueing model. Without loss of generality, we consider an embedded Markov chain in a general K[sub M]/G/1 queueing system, in which the interarrival time distribution is Coxian and service time distribution is general. Closed form solutions of the equilibrium distribution are derived for this model and the Laplace-Stieltjes transform (LST) of the distribution of interdeparture times is presented. An algorithmic computing procedure is given and numerical examples are provided to illustrate the results. With the analysis presented, we provide a novel analytic tool for studying the departure process in a general queueing model.
Relation: European Journal of Operational Research,118(1),194-212
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
194-212.pdf183KbAdobe PDF473View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing